Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

PACSIN2Does Not Influence Thiopurine-Related Toxicity In Patients With Inflammatory Bowel Disease

Roberts, Rebecca L PhD1, 8; Wallace, Mary C BSc1, 8; Seinen, Margien L MD2; Krishnaprasad, Krupa BE3, 8; Chew, Angela PhD4, 8; Lawrance, Ian MBBS, PhD, FRACP4, 8; Prosser, Ruth RN5, 8; Bampton, Peter MBBS, MD, FRACP5, 8; Grafton, Rachel RGN, DipAppSc6, 8; Simms, Lisa BSc3, 8; Radford-Smith, Graham MBChB, MRCP, FRACP, PhD3, 8; Andrews, Jane M MD, PhD, AGAF6, 8; Barclay, Murray L MBChB, MD, FRACP7, 8

American Journal of Gastroenterology: June 2014 - Volume 109 - Issue 6 - p 925–927
doi: 10.1038/ajg.2014.89
Letter to the Editor
Buy

1 Department of Surgical Sciences (Dunedin), VU University Medical Center, Amsterdam, The Netherlands

2 Department of Gastroenterology and Hepatology, VU University Medical Center, Amsterdam, The Netherlands

3 QIMR Berghofer Medical Research Institute, Royal Brisbane Hospital, Brisbane, Queensland, Australia

4 Centre for Inflammatory Bowel Disease, Fremantle Hospital, Fremantle, Western Australia, Australia

5 Flinders Medical Centre, Flinders University of South Australia, Bedford Park, South Australia, Australia

6 Department of Gastroenterology and Hepatology, Royal Adelaide Hospital, Adelaide, South Australia, Australia

7 Department of Gastroenterology, Christchurch Hospital, Christchurch, New Zealand

8 On behalf of the Australian and New Zealand Inflammatory Bowel Disease Consortium

Correspondence: Rebecca L Roberts, Department of Biochemistry, University of Otago, 710 Cumberland Street, Dunedin, Otago 9054, New Zealand. E-mail: rebecca.roberts@otago.ac.nz

© The American College of Gastroenterology 2014. All Rights Reserved.
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website